Pacific Journal of Mathematics

Some properties of the Nash blowing-up.

A. Nobile

Article information

Source
Pacific J. Math., Volume 60, Number 1 (1975), 297-305.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102868640

Mathematical Reviews number (MathSciNet)
MR0409462

Zentralblatt MATH identifier
0324.32012

Subjects
Primary: 14B10: Infinitesimal methods [See also 13D10]
Secondary: 32C45

Citation

Nobile, A. Some properties of the Nash blowing-up. Pacific J. Math. 60 (1975), no. 1, 297--305. https://projecteuclid.org/euclid.pjm/1102868640


Export citation

References

  • [1] H. Hironaka, and M. Rossi, On the equivalence of imbeddings of exceptional complex spaces, Math. Annalen, 156 (1964), 313-333.
  • [2] W. Hodge, and B. Pedoe, Methods of Algebraic Geometry, Vol. 1, Cambridge U. Press, 1947.
  • [3] J. Lipman, On the Jacobian ideal of the module of differentials, Proc. Amer. Math. Soc, 21, (1969), 422-426.
  • [4] J. Stutz, Analytic sets as branched coverings, Trans. Amer. Math. Soc, 166 (1972), 241-259.
  • [5] J. Stutz, Equisingularity and equisaturation in codimension 1, Amer. J. Math., XCIV (1972), 1245-1268.
  • [6] H. Whitney, Local properties of analytic varieties, Differential and Combinatorial Topology, (Edited by S. Cairns), Princeton U. Press, 1965.
  • [7] H. Whitney, Tangents to an analytic variety, Ann. Math., 81 (1965), 496-549.